Hamiltonian structure of multi component integrable systems


Yazici D. , Oguz O., Oguz O.

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.51, pp.1459-1463, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51
  • Publication Date: 2001
  • Doi Number: 10.1023/a:1013363212956
  • Title of Journal : CZECHOSLOVAK JOURNAL OF PHYSICS
  • Page Numbers: pp.1459-1463

Abstract

In this work we have generalized the super KdV equation into a multicomponent super KdV equation. It is shown that the system is bi-super Hamiltonian. The third super Hamiltonian in the multicomponent super KdV hierarchy is obtained and the corresponding first and second members of evolution equations are given.